# SDR JIKA2015111301

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N35336
- Make and model: Piper PA-31-350
- Aircraft serial: 317952189
- Aircraft time: 19,968 hours, 25,079 cycles
- Engine: Lyc TIO540J2B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL34931014
- Part serial: F11EA111R
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, THE PILOT REPORTED THE RT ENG WAS VIBRATING, RUNNING ROUGH & LOW ON POWER.  AFTER MONITORING THE ENG GAUGE’S THE PILOT OBSERVED THE RT ENG OIL PRESS WAS AT THE BOTTOM OF GREEN ARC & TOP OF YELLOW ARC.  THE PILOT DECIDED TO PERFORM A PRECAUTIONARY IN FLIGHT SHUTDOWN OF THE RT ENG, RETURNED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A FAULTY RT ENG RT MAGNETO.  REPLACED THE RT ENG, RT MAGNETO.  PERFORMED ENG RUN & LEAK CHECKS.  ALL CHECKS WERE NORMAL, OBSERVED OIL PRESS ON THE RT ENG WAS NORMAL.
